# SDR 96ZZZX2444

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120193
- System (JASC): 2710 · Aileron Control System
- Part: Cable Assy
- Part number: 12027655029
- Condition: Broken Strands
- Location: Rt Ws X2902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 1,600 FLIGHT HOUR CABLE INSPECTION, FOUND RT WING AILERON LOWER WING CABLE WITH BROKEN STRANDS AT WS Y2902 WHERE THE CABLE PASSES THROUGH THE NACELLE.
